# SDR DALA13000536307

- Difficulty date: December 26, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE BS 1120 TENSION TIE FOUND ONE CRACK AT STEEL PLATE, LOWER ROW 3RD FASTTENER HOLE FROM OTBD.  REAMED, & OVERSIZED FROM 0.199" TO 0.216" DIA IAW0 SB 747-53A2507 REV 1.
